Avatar universal
skin
Lately  have noticed small map like patches on my face like where the skin has thinned ,or slightly raised,i also get slight tingling in my face at times,this has been happening over the past year,it may not be noticable as such to others but i notice my skin,as everyone knows their own body,what is causing this or have i reason to worry about it..
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
For such symptoms dermatitis skin and parasthesia should be ruled out. Parasthesias are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.

In case the symptoms persist then get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.







Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway
4851940 tn?1385441629
Blank
jemma116
United Kingdom